Alert archive / Arizona / Wind Advisories in 2020

Wind Advisory 8, NWS Flagstaff, AZ

June 6, 20204 counties in Arizona

NWS Flagstaff, AZ issued this wind advisory at Jun 6, 2020, 12:44 PM MST for 4 counties in Arizona. It took effect at Jun 7, 2020, 11:00 AM MST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jun 6, 2020, 12:44 PM MST (19:44 UTC)
In effect from
Jun 7, 2020, 11:00 AM MST
Expired
Jun 7, 2020, 7:00 PM MST
In force
8 hr
Issued by
NWS Flagstaff, AZ

Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ, Yavapai County, AZ

The radar

The Flagstaff radar (KFSX), 83 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 7.7 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2020-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2020-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 163 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2305 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
163 m²/s²
0-3 km storm-relative helicity
202 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

368 
WWUS75 KFGZ 061944
NPWFGZ

URGENT - WEATHER MESSAGE
National Weather Service Flagstaff AZ
1244 PM MST Sat Jun 6 2020

AZZ010-011-013-014-039-040-070000-
/O.NEW.KFGZ.WI.Y.0008.200607T1800Z-200608T0200Z/
/O.CON.KFGZ.WI.Y.0007.000000T0000Z-200607T0000Z/
Chinle Valley-Chuska Mountains and Defiance Plateau-
Little Colorado River Valley in Navajo County-
Little Colorado River Valley in Apache County-Black Mesa Area-
Northeast Plateaus and Mesas South of Hwy 264-
Including the cities of Canyon De Chelly, Chinle, Kayenta, 
Window Rock, Ganado, Winslow, Holbrook, Snowflake, St. Johns, 
Springerville, Navajo N.M., Dilkon, and Kykotsmovi
1244 PM MST Sat Jun 6 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...
...WIND ADVISORY IN EFFECT FROM 11 AM TO 7 PM MST SUNDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts 40 to 50 mph. 

* WHERE...Most of Navajo and Apache counties including
  Springerville, Winslow, Holbrook, Window Rock, Chinle, Ganado,
  Tsaile, Kayenta, and Teec Nos Pos.

* WHEN...Through 5 PM MST this afternoon. Then again on Sunday, 
  from 11 AM to 7 PM MST.

* IMPACTS...Gusty winds could blow around unsecured objects. In
  addition, winds this strong can make driving difficult,
  especially for high profile vehicles. Localized areas of blowing
  sand and dust are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

AZZ004>007-009-012-015-070000-
/O.NEW.KFGZ.WI.Y.0008.200607T1800Z-200608T0200Z/
Kaibab Plateau-Marble and Glen Canyons-Grand Canyon Country-
Coconino Plateau-Northeast Plateaus and Mesas Hwy 264 Northward-
Little Colorado River Valley in Coconino County-
Western Mogollon Rim-
Including the cities of Jacob Lake, Fredonia, Page, Lees Ferry, 
Grand Canyon Village, Supai, North Rim, Valle, Keams Canyon, 
Kaibito, Wupatki N.M, .Tuba City, Flagstaff, Williams, 
and Munds Park
1244 PM MST Sat Jun 6 2020

...WIND ADVISORY IN EFFECT FROM 11 AM TO 7 PM MST SUNDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Coconino County including Flagstaff, Tuba City, Page, 
  Jacob Lake, and the Grand Canyon.

* WHEN...From 11 AM to 7 PM MST Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. In
  addition, winds this strong can make driving difficult,
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

AZZ017-070000-
/O.CON.KFGZ.WI.Y.0007.000000T0000Z-200607T0000Z/
White Mountains-
Including the cities of Show Low, Greer, and Pinetop
1244 PM MST Sat Jun 6 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

* WHAT...Southwest winds 20 to 30 mph with gusts 40 to 50 mph.

* WHERE...White Mountains area including Show Low, Greer, and
  Pinetop.

* WHEN...Through 5 PM MST this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. Winds
  this strong can make driving difficult, especially for high
  profile vehicles. Localized areas of blowing sand and dust are
  possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/flagstaff
5 follow-up statements
036 
WWUS75 KFGZ 070005
NPWFGZ

URGENT - WEATHER MESSAGE
National Weather Service Flagstaff AZ
505 PM MST Sat Jun 6 2020

AZZ010-011-013-014-039-040-071200-
/O.EXP.KFGZ.WI.Y.0007.000000T0000Z-200607T0000Z/
/O.CON.KFGZ.WI.Y.0008.200607T1800Z-200608T0200Z/
Chinle Valley-Chuska Mountains and Defiance Plateau-
Little Colorado River Valley in Navajo County-
Little Colorado River Valley in Apache County-Black Mesa Area-
Northeast Plateaus and Mesas South of Hwy 264-
Including the cities of Canyon De Chelly, Chinle, Kayenta, 
Window Rock, Ganado, Winslow, Holbrook, Snowflake, St. Johns, 
Springerville, Navajo N.M., Dilkon, and Kykotsmovi
505 PM MST Sat Jun 6 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 7 PM MST
SUNDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Most of Navajo and Apache counties including 
  Springerville, Winslow, Holbrook, Window Rock, Chinle, Ganado, 
  Tsaile, Kayenta, and Teec Nos Pos.

* WHEN...From 11 AM to 7 PM MST Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. In
  addition, winds this strong can make driving difficult,
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

AZZ017-070115-
/O.EXP.KFGZ.WI.Y.0007.000000T0000Z-200607T0000Z/
White Mountains-
Including the cities of Show Low, Greer, and Pinetop
505 PM MST Sat Jun 6 2020

...WIND ADVISORY HAS EXPIRED...

Winds will continue to diminish through the evening hours.
Therefore, the wind advisory was allowed to expire.

$$

AZZ004>007-009-012-015-071200-
/O.CON.KFGZ.WI.Y.0008.200607T1800Z-200608T0200Z/
Kaibab Plateau-Marble and Glen Canyons-Grand Canyon Country-
Coconino Plateau-Northeast Plateaus and Mesas Hwy 264 Northward-
Little Colorado River Valley in Coconino County-
Western Mogollon Rim-
Including the cities of Jacob Lake, Fredonia, Page, Lees Ferry, 
Grand Canyon Village, Supai, North Rim, Valle, Keams Canyon, 
Kaibito, Wupatki N.M, .Tuba City, Flagstaff, Williams, 
and Munds Park
505 PM MST Sat Jun 6 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 7 PM MST
SUNDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Coconino County including Flagstaff, Tuba City, Page, 
  Jacob Lake, and the Grand Canyon.

* WHEN...From 11 AM to 7 PM MST Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. In 
  addition, winds this strong can make driving difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/flagstaff
633 
WWUS75 KFGZ 071114
NPWFGZ

URGENT - WEATHER MESSAGE
National Weather Service Flagstaff AZ
414 AM MST Sun Jun 7 2020

AZZ008-071915-
/O.EXA.KFGZ.WI.Y.0008.200607T1800Z-200608T0200Z/
Yavapai County Mountains-
Including the cities of Prescott, Seligman, and Ash Fork
414 AM MST Sun Jun 7 2020

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST
THIS EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Mainly over northern Yavapai county, near I-40.

* WHEN...From 11 AM to 7 PM MST Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Winds this strong can make driving difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

AZZ004>007-009>015-039-040-071915-
/O.CON.KFGZ.WI.Y.0008.200607T1800Z-200608T0200Z/
Kaibab Plateau-Marble and Glen Canyons-Grand Canyon Country-
Coconino Plateau-Northeast Plateaus and Mesas Hwy 264 Northward-
Chinle Valley-Chuska Mountains and Defiance Plateau-
Little Colorado River Valley in Coconino County-
Little Colorado River Valley in Navajo County-
Little Colorado River Valley in Apache County-
Western Mogollon Rim-Black Mesa Area-
Northeast Plateaus and Mesas South of Hwy 264-
Including the cities of Jacob Lake, Fredonia, Page, Lees Ferry, 
Grand Canyon Village, Supai, North Rim, Valle, Keams Canyon, 
Kaibito, Canyon De Chelly, Chinle, Kayenta, Window Rock, Ganado, 
Wupatki N.M, .Tuba City, Winslow, Holbrook, Snowflake, St. Johns,
Springerville, Flagstaff, Williams, Munds Park, Navajo N.M., 
Dilkon, and Kykotsmovi
414 AM MST Sun Jun 7 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM MST THIS EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Most of Navajo and Apache counties including
  Springerville, Winslow, Holbrook, Window Rock, Chinle, Ganado,
  Tsaile, Kayenta, and Teec Nos Pos. Coconino County including
  Flagstaff, Tuba City, Page, Jacob Lake, and the Grand Canyon.

* WHEN...From 11 AM to 7 PM MST Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Winds this strong can make driving difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/flagstaff
500 
WWUS75 KFGZ 071856
NPWFGZ

URGENT - WEATHER MESSAGE
National Weather Service Flagstaff AZ
1156 AM MST Sun Jun 7 2020

AZZ004>015-039-040-080200-
/O.CON.KFGZ.WI.Y.0008.000000T0000Z-200608T0200Z/
Kaibab Plateau-Marble and Glen Canyons-Grand Canyon Country-
Coconino Plateau-Yavapai County Mountains-
Northeast Plateaus and Mesas Hwy 264 Northward-Chinle Valley-
Chuska Mountains and Defiance Plateau-
Little Colorado River Valley in Coconino County-
Little Colorado River Valley in Navajo County-
Little Colorado River Valley in Apache County-
Western Mogollon Rim-Black Mesa Area-
Northeast Plateaus and Mesas South of Hwy 264-
Including the cities of Jacob Lake, Fredonia, Page, Lees Ferry, 
Grand Canyon Village, Supai, North Rim, Valle, Prescott, 
Seligman, Ash Fork, Keams Canyon, Kaibito, Canyon De Chelly, 
Chinle, Kayenta, Window Rock, Ganado, Wupatki N.M, .Tuba City, 
Winslow, Holbrook, Snowflake, St. Johns, Springerville, 
Flagstaff, Williams, Munds Park, Navajo N.M., Dilkon, 
and Kykotsmovi
1156 AM MST Sun Jun 7 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts of 40 to 50 mph 
  expected.

* WHERE...Most of Navajo and Apache counties including
  Springerville, Winslow, Holbrook, Window Rock, Chinle, Ganado,
  Tsaile, Kayenta, and Teec Nos Pos. Coconino County including
  Flagstaff, Tuba City, Page, Jacob Lake, and the Grand Canyon.
  Mainly over northern Yavapai County, near Interstate-40.

* WHEN...From 11 AM to 7 PM MST Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Winds this strong can make driving difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/flagstaff
635 
WWUS75 KFGZ 072037
NPWFGZ

URGENT - WEATHER MESSAGE
National Weather Service Flagstaff AZ
137 PM MST Sun Jun 7 2020

AZZ011-014-080200-
/O.NEW.KFGZ.WI.Y.0009.200608T1800Z-200609T0200Z/
/O.CON.KFGZ.WI.Y.0008.000000T0000Z-200608T0200Z/
Chuska Mountains and Defiance Plateau-
Little Colorado River Valley in Apache County-
Including the cities of Window Rock, Ganado, St. Johns, 
and Springerville
137 PM MST Sun Jun 7 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 11 AM TO 7 PM MST MONDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts 40 to 50 mph
  through this evening. For Monday, west to southwest winds 20 to
  30 mph with gusts up to 45 mph expected.

* WHERE...Portions of Apache County near Window Rock, Ganado, St.
  Johns, and Springerville.

* WHEN...Through 7 PM MST this evening. Then again on Monday, from
  11 AM to 7 PM MST.

* IMPACTS...Gusty winds could blow around unsecured objects. In
  addition, winds this strong can make driving difficult,
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

AZZ004>010-012-013-015-039-040-080200-
/O.CON.KFGZ.WI.Y.0008.000000T0000Z-200608T0200Z/
Kaibab Plateau-Marble and Glen Canyons-Grand Canyon Country-
Coconino Plateau-Yavapai County Mountains-
Northeast Plateaus and Mesas Hwy 264 Northward-Chinle Valley-
Little Colorado River Valley in Coconino County-
Little Colorado River Valley in Navajo County-
Western Mogollon Rim-Black Mesa Area-
Northeast Plateaus and Mesas South of Hwy 264-
Including the cities of Jacob Lake, Fredonia, Page, Lees Ferry, 
Grand Canyon Village, Supai, North Rim, Valle, Prescott, 
Seligman, Ash Fork, Keams Canyon, Kaibito, Canyon De Chelly, 
Chinle, Kayenta, Wupatki N.M, .Tuba City, Winslow, Holbrook, 
Snowflake, Flagstaff, Williams, Munds Park, Navajo N.M., Dilkon, 
and Kykotsmovi
137 PM MST Sun Jun 7 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts of 40 to 50 mph.

* WHERE...Most of Navajo and Apache counties including 
  Springerville, Winslow, Holbrook, Window Rock, Chinle, Ganado, 
  Tsaile, Kayenta, and Teec Nos Pos. Coconino County including 
  Flagstaff, Tuba City, Page, Jacob Lake, and the Grand Canyon. 
  Mainly over northern Yavapai County, near Interstate-40.

* WHEN...Through 7 PM MST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Winds this strong can make driving difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/flagstaff
474 
WWUS75 KFGZ 080159
NPWFGZ

URGENT - WEATHER MESSAGE
National Weather Service Flagstaff AZ
659 PM MST Sun Jun 7 2020

AZZ011-014-081230-
/O.EXP.KFGZ.WI.Y.0008.000000T0000Z-200608T0200Z/
/O.CON.KFGZ.WI.Y.0009.200608T1800Z-200609T0200Z/
Chuska Mountains and Defiance Plateau-
Little Colorado River Valley in Apache County-
Including the cities of Window Rock, Ganado, St. Johns, 
and Springerville
659 PM MST Sun Jun 7 2020

...WIND ADVISORY HAS EXPIRED FOR TODAY, BUT REMAINS IN EFFECT 
FROM 11 AM TO 7 PM MST MONDAY...

* WHAT...West winds 20 to 25 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of Apache County near Window Rock, Ganado, 
  St. Johns, and Springerville.

* WHEN...Monday from 11 AM to 7 PM MST.

* IMPACTS...Gusty winds could blow around unsecured objects. In 
  addition, winds this strong can make driving difficult, 
  especially for high profile vehicles.

* ADDITIONAL DETAILS...The Wind Advisory for today will be allowed
  to expire this evening as winds are slowly decreasing across
  northern Arizona. Although, gusty winds will return Monday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

AZZ004>010-012-013-015-039-040-080300-
/O.EXP.KFGZ.WI.Y.0008.000000T0000Z-200608T0200Z/
Kaibab Plateau-Marble and Glen Canyons-Grand Canyon Country-
Coconino Plateau-Yavapai County Mountains-
Northeast Plateaus and Mesas Hwy 264 Northward-Chinle Valley-
Little Colorado River Valley in Coconino County-
Little Colorado River Valley in Navajo County-
Western Mogollon Rim-Black Mesa Area-
Northeast Plateaus and Mesas South of Hwy 264-
Including the cities of Jacob Lake, Fredonia, Page, Lees Ferry, 
Grand Canyon Village, Supai, North Rim, Valle, Prescott, 
Seligman, Ash Fork, Keams Canyon, Kaibito, Canyon De Chelly, 
Chinle, Kayenta, Wupatki N.M, .Tuba City, Winslow, Holbrook, 
Snowflake, Flagstaff, Williams, Munds Park, Navajo N.M., Dilkon, 
and Kykotsmovi
659 PM MST Sun Jun 7 2020

...WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING...

The Wind Advisory will be allowed to expire this evening as winds
are slowly decreasing across northern Arizona. Although, continued
gusts of 25-35 mph are possible through late this evening.


$$

For more information from the National Weather Service visit
https://weather.gov/flagstaff

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Jun 6, 9:20 AM MST, 3 hours 24 minutes earlier.

Area forecast discussion, Jun 6, 9:20 AM MST, 3 hours 24 minutes before
Area Forecast Discussion
National Weather Service Flagstaff AZ
920 AM MST Sat Jun 6 2020

.SYNOPSIS...This weekend will feature gusty southwest winds and
critical fire weather conditions across portions of northern
Arizona. Gusty winds will continue on Monday, before a warming
trend and weaker winds develop by the middle of next week.
Freezing morning temperatures are probable in the high country
from Monday through Wednesday.

&&

.DISCUSSION...The trough responsible for the gusty winds and
showers overnight is pushing through the Four Corners region this
morning. Storm activity has quickly pushed into Utah and Colorado,
with mostly sunny skies across much of the area. Strong southwest
winds are being observed across Navajo and Apache counties where a
Wind Advisory is in effect through 5 PM MST this afternoon. The
fastest speeds have been observed in Springerville where gusts up
to 70 mph have been reported. Expect a gradual weakening of wind
speeds through the afternoon behind the trough. The gusty winds
combined with lowering relative humidity values this afternoon
will result in critical fire weather conditions across this area.
A Red Flag Warning is in effect through 8 PM MST tonight.

Another round of gusty winds is on tap for Sunday as a low sweeps
inland through the Intermountain West. We will see a drier airmass
in place compared to today, with more widespread critical fire
weather conditions likely.

Minor updates were made this morning to remove all precipitation
chances for the afternoon.

&&

.PREV DISCUSSION /505 AM MST/...Expect lingering showers and a
stray thunderstorm this morning over Apache county. The area of
low pressure that is responsible for this activity will eject
through the Four Corners. Drier, cooler and more stable air
trails the low, which will end all activity by this afternoon.
The higher winds and fire danger will shift east with the low,
with cooler air and lighter winds to the west. Wind and FWX
products are in effect for eastern and northeastern Arizona.

Low pressure remains over the Great Basin through at least Monday.
Although the area will stay dry, expect windy conditions with
below normal temperatures into early next week. A warming trend
develops by the middle and end of next week, although it looks
like yet another wind event by next weekend.

&&

.AVIATION...For the 18Z package...VFR for the next 24 hours. Til
00z Sun S-SW surface winds 15-30 kts gusts 30-45 kts. Fastest
speeds across Navajo and Apache counties. After 00z winds
decreasing to 10-20kts through 15z Sun then SW 15-30kts. Aviation
discussion not updated for TAF amendments.

&&

.FIRE WEATHER...Shower and thunderstorm activity will persist
through this morning, with the highest chances over northeast
Arizona. Critical fire weather conditions are forecast this
afternoon and again Sunday across much of northern Arizona.

Monday through Wednesday...A cooler and much drier air mass will
affect the region. Expect breezy west to northwest winds on Monday,
with weaker winds on Tuesday and Wednesday.

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...Red Flag Warning until 8 PM
MST this evening FOR AZZ109>114-116- 117-139-140.

Fire Weather Watch from Sunday morning through Sunday evening
FOR AZZ104>107-109>115-139-140.

Wind Advisory until 5 PM MST this afternoon FOR AZZ010-011-013-
014-017-039-040.

&&

PUBLIC...TPS/Peterson
AVIATION...DL
FIRE WEATHER...KD

For Northern Arizona weather information visit
weather.gov/flagstaff

In the hours before

Special weather statement, Jun 6, 8:10 AM MST, 4 hours 34 minutes before
Special Weather Statement
National Weather Service Flagstaff AZ
910 AM MDT Sat Jun 6 2020

AZZ010-061545-
Chinle Valley-
910 AM MDT Sat Jun 6 2020

...SIGNIFICANT WEATHER ADVISORY FOR APACHE AND NAVAJO COUNTIES UNTIL
945 AM MDT...

At 910 AM MDT, Doppler radar was tracking a strong thunderstorm 12
miles southeast of Monument Valley Visitors Center, or 18 miles south
of Mexican Hat, moving north at 45 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Mexican Water, Monument Valley Visitors Center and Dennehotso.

LAT...LON 3674 10966 3644 10986 3700 11033 3699 10953
TIME...MOT...LOC 1510Z 187DEG 50KT 3686 10994

41

The office that day

Everything else NWS Flagstaff, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 5:39 PM MSTSpecial Weather StatementFGZ51 min
Jun 5, 7:39 PM MSTSpecial Weather StatementFGZCoconino, Navajo66 min
Jun 5, 10:02 PM MSTWind AdvisoryFGZApache, Coconino, Navajo19 hr
Jun 6, 3:17 AM MSTSevere Thunderstorm WarningFGZApache28 min
Jun 6, 3:33 AM MSTFire Weather WatchFGZApache, Coconino, Navajo10 hr
Jun 6, 3:33 AM MSTRed Flag WarningFGZApache, Coconino, Navajo16 hr
Jun 6, 8:10 AM MSTSpecial Weather StatementFGZ35 min
Jun 6, 1:46 PM MSTRed Flag WarningFGZApache, Coconino, Navajo, Yavapai29 hr

Nearby

Wind Advisories in Arizona, 2020Every wind advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.